# SDR REXA2024052800404

- Difficulty date: May 13, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 34,949 hours, 24,498 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180915
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORWARD INTERCOSTAL DD5 IS CORRODED.  REPLACED INTERCOSTAL I.A.W. CRJ900 SRM 51-40-1-001-001-A01 AND 51-42-06-001-001-A01.
